Saturday, January 29, 2011


I had my second dose today.  I've been in bed all day with muscle weakness, sleepiness and severe brain fog.  Now I feel like I have sunburn particularly around the knees and forearms.  Even my clothes are irritating my skin.  I truly don't know if I should take another dose tomorrow or not.  I can't think clearly enough to read all the drug precautions on the websites.  I'll have to have hubby check it out tomorrow.  Maybe I'll have him call the doc before I take another one.  In the meantime I'm terribly uncomfortable.

I just looked it up and somnolence (23%) and parasthesia (3%) are known side effects of the drug the pharmacy actually gave me.  Of course my insurance wouldn't cover actual Cymbalta so I got the generic of a substitute drug.  Now I'm wondering if I would have these problems if they had let me have the Cymbalta in the first place.

I did make it to Lahey for the thyroid ultrasound before I crashed.  Truthfully I am nervous about it.   She took too long.  Lingered in certain spots too long.  Took too many pictures.  And kept measuring things.  Not good.  Very not good.  Now my throat is bothering me.  It feels slightly swollen and dinner irritated it when I swallowed even if I chewed well.  I don't know if they are going to contact me ahead of time or if this is going to be a very long week until I see my endo doc to get the results.

No comments:

Post a Comment